# SDR SWAA090379

- Difficulty date: January 17, 2009
- Submitted: January 20, 2009
- Operation: Air carrier
- Aircraft: N370SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26597
- Aircraft time: 52,354 hours, 44,709 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Casting
- Part number: 907822
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 16Y CHECK, FOUND L1 DOOR LOWER HINGE CASTING CRACKED.  REMOVED AND REPLACED HINGE CASTING PER SRM.
